Zoloft and Burning Sensation

Zoloft and Burning Sensation: An Overview

A burning sensation is an infrequent side effect of Zoloft® (sertraline hydrochloride). The medical term for this burning sensation is paresthesia. People taking Zoloft may feel this burning or prickling sensation in the hands, arms, legs, or feet, but it can also occur in other parts of the body. The sensation, which normally occurs without warning, is usually painless and described as tingling or numbness, skin crawling, or itching.
 

How Common Is a Burning Sensation With Zoloft?

Based on previous clinical studies, a burning sensation occurred in 2 percent of people taking Zoloft. If you experience a burning sensation while taking Zoloft, talk with your healthcare provider. It is possible that if the burning sensation is bothersome to you, your doctor may recommend adjusting the Zoloft dosage or trying another medicine for your condition.
 
Pregnancy and Pain

Zoloft Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.